# SDR VNAA0009001

- Difficulty date: September 1, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 13,469 hours, 12,042 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 22260A020201
- Part serial: 129
- Condition: Failed
- Location: Cabin Pressure
- Part time: 9,989 hours, 8,748 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4171 RETURNED TO THE FIELD IN PITTSBURGH DUE TO NO PRESSURIZATION IN AUTO OR MANUAL MODE.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURE CONTROL PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
